JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE)
Previous Articles Next Articles
GAO Hui, GAO Sheng-zhe*, YIN Li
[1] | GAO Hui, GAO Sheng-zhe, YIN Li. On the s-θ-completions for subgroups [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2015, 50(02): 43-46. |
Viewed | ||||||||||||||||||||||||||||||||||||||||||||||||||
Full text 662
|
|
|||||||||||||||||||||||||||||||||||||||||||||||||
Abstract 1239
|
|
|||||||||||||||||||||||||||||||||||||||||||||||||
Cited |
|
|||||||||||||||||||||||||||||||||||||||||||||||||
Shared | ||||||||||||||||||||||||||||||||||||||||||||||||||
Discussed |
|